# SDR DALA2018043002893

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 484-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT CUSP WEB,  UPPER & LOWER SURFACES,  RBL 54 TO 60 BETWEEN BS 484 TO 503.  THE CUSP WEB  WAS REPLACED IAW SRM 5130-2, 51-30-1, AND 51-30-5.
